MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C GLUCOSE REAGENT KIT; HEXOKINASE, GLUCOSE

ABBOTT GMBH ALINITY C GLUCOSE REAGENT KIT; HEXOKINASE, GLUCOSE
Catalog Number 07P55-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity c glucose result generated by the alinity c processing module for a patient with acute kidney failure.The sample generated error 1039 (unable to calculate result.Absorbance exceeded optical limits).The lab tech then performed an automatic dilution which generated a result of 1,867 mg/dl.This result was released out of the lab and questioned by the physician as it was inconsistent with the results from the point-of-care device.The following data was provided: customer¿s reference range: 70 to 109 mg/dl.Sid (b)(6): on (b)(6)2025 @20:53 pm initial result = no result (exception error 1039), repeat #1 (undiluted) = no result (exception error 1039), repeat #2 (undiluted) = no result (exception error 1039), repeat #3 automatic dilution (1:5) result = 1,867 mg/dl, repeat #5 (undiluted) = no result (exception error 1039), repeat #6 (undiluted) = no result (exception error 1039), repeat #7 manual dilution = no result (exception error 1039).Glucose results before and after: on (b)(6) 2025 @16:40 pm result = 96 mg/dl, on (b)(6) 2025 @03:13 am result = 93 mg/dl.Glucose results from point-of-care: 97 mg/dl, 101 mg/dl, 100 mg/dl.The customer pulled the same sample and repeated it three times (undiluted and 1:5 dilution) obtaining no result due to exception error 1039.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as repeat testing obtained acceptable result.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.The ticket trending review did not identify an increase in complaint activity.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c glucose reagent lot 66574uq06 was identified.
 
Event or Problem Description
The customer reported falsely elevated alinity c glucose result generated by the alinity c processing module for a patient with acute kidney failure.The sample generated error 1039 (unable to calculate result.Absorbance exceeded optical limits).The lab tech then performed an automatic dilution which generated a result of 1,867 mg/dl.This result was released out of the lab and questioned by the physician as it was inconsistent with the results from the point-of-care device.The following data was provided: customer¿s reference range: 70 to 109 mg/dl.Sid (b)(6): on (b)(6) 2025 @20:53 pm initial result = no result (exception error 1039), repeat #1 (undiluted) = no result (exception error 1039), repeat #2 (undiluted) = no result (exception error 1039), repeat #3 automatic dilution (1:5) result = 1,867 mg/dl, repeat #5 (undiluted) = no result (exception error 1039), repeat #6 (undiluted) = no result (exception error 1039), repeat #7 manual dilution = no result (exception error 1039).Glucose results before and after: on (b)(6) 2025 @16:40 pm result = 96 mg/dl, on (b)(6) 2025 @03:13 am result = 93 mg/dl.Glucose results from point-of-care: 97 mg/dl, 101 mg/dl, 100 mg/dl.The customer pulled the same sample and repeated it three times (undiluted and 1:5 dilution) obtaining no result due to exception error 1039.There was no impact to patient management reported.

Brand Name
ALINITY C GLUCOSE REAGENT KIT
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21431204
Report Number3002809144-2025-00049
Device Sequence Number11933217
Product Code CFR
UDI-Device Identifier00380740135454
UDI-Public(01)00380740135454(17)250630(10)66574UQ06
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number07P55-30
Device Lot Number66574UQ06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown